# SDR CA130930003

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,989 hours
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NOXIOUS FUMES DETECTED IN FLIGHT DECK AND CABIN.  IN DISCUSSIONS WITH MOC RECIR FAN SELECTED OFF, C/B PULLED AND ODOR RAPIDLY DISSIPATED.  RESOLUTION: LT CABIN AIR RECIRCULATION FAN REPLACED IAW AMM 21-25-01, PB 401.  FUNCTION CHECKED SERVICEABLE.
